# SDR DHL2003804880

- Difficulty date: February 10, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Stub Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STUB WING CTR L/E ATTACH ANGLE AT STA XS 515.750 WITH 2.000 INCH CRACK.  REMOVED DAMAGED ANGLE IAW SRM 51-3-0 PAGE 1.  FABRICATED ANGLE (7075-T6 AL 0.080) IAW SRM 57-2-0 FIG 2.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW ANGLE IAW SRM 51-3-0 PAGE 1.
